Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 47.

Melle Hernández, Alejandro (2012) A course in commutative algebra [book review]. European Mathematical Society.

Melle Hernández, Alejandro and Luengo Velasco, Ignacio (1995) A formula for the Milnor Number. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 321 (11). pp. 1473-1478. ISSN 0764-4442

Gusein-Zade, Sabir Medgidovich and Luengo Velasco, Ignacio and Melle Hernández, Alejandro (2004) A power structure over the Grothendieck ring of varieties. Mathematical Research Letters, 11 (1). pp. 49-57. ISSN 1073-2780

Melle Hernández, Alejandro and Gusein-Zade, Sabir Medgidovich and Luengo Velasco, Ignacio (2008) An equivariant version of the monodromy zeta function. American Mathematical Society Translations. Series 2 (224). pp. 139-146. ISSN 0065-9290

Gusein-Zade, Sabir Medgidovich and Luengo Velasco, Ignacio and Melle Hernández, Alejandro (2001) Bifurcations and topology of meromorphic germs. In New developments in singularity theory. NATO Science Series (21). Kluwer Academic Publishers, Dordrecht, pp. 279-304. ISBN 0-7923-6996-3

Fernández de Bobadilla de Olarzábal, Javier José and Luengo Velasco, Ignacio and Melle Hernández, Alejandro and Némethi , A. (2007) Classification of rational unicuspidal projective curves whose singularities have one Puiseux pair. In Real and complex singularities. Trends in Mathematics . Birkhauser Boston, Birkhauser Boston, 675 Massachusetts Ave, Cambridge, Ma 02139-2333 Usa, pp. 31-45. ISBN 3-7643-7775-5

Melle Hernández, Alejandro (1999) Euler characteristic of the Milnor fibre of plane singularities. Proceedings of the American Mathematical Society, 127 (9). pp. 2653-2655. ISSN 1088-6826

Artal Bartolo, Enrique and Carmona Ruber, Jorge and Cogolludo Agustín , José Ignacio and Luengo Velasco, Ignacio and Melle Hernández, Alejandro (2000) Fundamental group of plane curves and related invariants. In Contribuciones matemáticas: libro-homenaje al profesor D. Joaquín Arregui Fernández. Editorial Complutense, Madrid, pp. 77-104. ISBN 84-7491-581-3

Melle Hernández, Alejandro and Gusein-Zade, Sabir Medgidovich and Luengo Velasco, Ignacio (2009) Generating series of classes of Hilbert schemes of points on orbifolds. Proceedings of the Steklov Institute of Mathematics, 267 . pp. 125-130. ISSN 1531-8605

Melle Hernández, Alejandro and Gusein-Zade, Sabir Medgidovich and Luengo Velasco, Ignacio (2006) Integration over a space of non-parametrized arcs, and motivic analogues of the monodromy zeta function. Proceedings of the Steklov Institute of Mathematics, 252 (1). pp. 63-73. ISSN 1531-8605

Artal Bartolo, Enrique and Cogolludo Agustín , José Ignacio and Melle Hernández, Alejandro (2012) John Willard Milnor, 1962 Fields Medal. (Spanish: John Willard Milnor, Medalla Fields 1962). La Gaceta de la Real Sociedad Matemática Española, 15 (3). pp. 575-587. ISSN 1138-8927

Daigle, Daniel and Melle Hernández, Alejandro (2012) Linear systems of rational curves on rational surfaces. Moscow Mathematical Journal , 12 (2). pp. 261-268. ISSN 1609-3321

Luengo Velasco, Ignacio and Melle Hernández, Alejandro and Némethi , A. (2005) Links and analytic invariants of superisolated singularities. Journal of algebraic geometry, 14 (3). pp. 543-565. ISSN 1056-3911

Melle Hernández, Alejandro and Artal Bartolo, Enrique and Luengo Velasco, Ignacio (2000) Milnor number at infinity, topology and Newton boundary of a polynomial function. Mathematische Zeitschrift, 233 . pp. 679-696. ISSN 0025-5874

Melle Hernández, Alejandro and Fenrnández de Bobadilla de Olazabál, Javier José and Luengo Velasco, Ignacio and Artal Bartolo, Enrique (2010) Milnor number of weighted-Lê-Yomdin singularities. IMRN. International Mathematics Research Notices (22). pp. 4301-4318. ISSN 1687-0247

Melle Hernández, Alejandro (2000) Milnor numbers for surface singularities. Israel Journal of Mathematics , 115 . pp. 29-50. ISSN 0021-2172

Melle Hernández, Alejandro and Torrelli , Tristan and Veys, Willen (2010) Monodromy Jordan blocks, b-functions and poles of Zeta functions for germs of plane curves. Journal of Algebra, 324 (6). 1364 -1382. ISSN 0021-8693

Melle Hernández, Alejandro and Artal Bartolo, Enrique and Cassou-Noguès, Pierrette and Luengo Velasco, Ignacio (2002) Monodromy conjecture for some surface singularities. Annales Scientifiques de l'École Normale Supérieure. Quatrième Série, 35 (4). pp. 605-640. ISSN 0012-9593

Melle Hernández, Alejandro and Torrelli , Tristan and Veys, Willen (2009) On `maximal' poles of zeta functions, roots of b-functions and monodromy jordan blocks. Journal of Topology , 2 (3). pp. 517-526. ISSN 1753-8416

Artal Bartolo, Enrique and Carmona Ruber, Jorge and Melle Hernández, Alejandro (2010) On a conjecture by A. Durfee. In Real and complex singularities. London Mathematical Society Lecture Note Series (380). Cambridge University Press, Cambridge, pp. 1-16. ISBN 978-0-521-16969-1

Melle Hernández, Alejandro and Artal Bartolo, Enrique and Luengo Velasco, Ignacio (2000) On a conjecture o f W. Veys. Mathematische Annalen, 317 (2). pp. 325-327. ISSN 0025-5831

Gusein-Zade, Sabir Medgidovich and Luengo Velasco, Ignacio and Melle Hernández, Alejandro (1999) On atypical values and local monodromies of meromorphic functions. Proceedings of the Steklov Institute of Mathematics, 225 (2). pp. 156-164. ISSN 1531-8605

Luengo Velasco, Ignacio and Gusein-Zade, Sabir Medgidovich and Melle Hernández, Alejandro (2010) On generating series of classes of equivariant Hilbert schemes of fat points. Moscow Mathematical Journal , 10 (3). pp. 593-602. ISSN 1609-3321

Gusein-Zade, Sabir Medgidovich and Luengo Velasco, Ignacio and Melle Hernández, Alejandro (2011) On piecewise isomorphism of some varieties. Azerbaijan Journal of Mathematics, 1 (2). pp. 91-96. ISSN 2218-6816

Melle Hernández, Alejandro (2000) On polar invariants of hypersurface singularities. Annales de la Faculté des Sciences de Toulouse. Série VI. Mathématiques, 9 (4). pp. 671-688. ISSN 0240-2963

Fernández de Bobadilla de Olarzábal, Javier José and Luengo Velasco, Ignacio and Melle Hernández, Alejandro and Némethi , A. (2007) On rational cuspidal plane curves, open surfaces and local singularities. In Singularity theory. World Scientific Publishing Co. , Singapore, pp. 411-442. ISBN 978-981-270-410-8

Melle Hernández, Alejandro and Fernández de Bobadilla de Olarzábal, Javier José and Luengo Velasco, Ignacio and Némethi , A. (2006) On rational cuspidal projective plane curves. Proceedings of the London Mathematical Society , 92 (1). pp. 99-138. ISSN 0024-6115

Artal Bartolo, Enrique and Cassou-Noguès, Pierrette and Luengo Velasco, Ignacio and Melle Hernández, Alejandro (2008) On the Log-Canonical Threshold for Germs of Plane Curves. In Singularities I: Algebraic and Analytic Aspects. American Mathematical Society , Cuernavaca, México, pp. 1-14. ISBN 978-0-8218-4458-8

Melle Hernández, Alejandro and Gusein-Zade, Sabir Medgidovich and Luengo Velasco, Ignacio (2000) On the Zeta-function of a polynomial at infinity. Bulletin des sciences Mathematiques, 124 (3). pp. 213-224. ISSN 0007-4497

Gusein-Zade, Sabir Medgidovich and Luengo Velasco, Ignacio and Melle Hernández, Alejandro (2007) On the power structure over the Grothendieck ring of varieties and its applications. Proceedings of the Steklov Institute of Mathematics, 258 (1). pp. 53-64. ISSN 1531-8605

Gusein-Zade, Sabir Medgidovich and Luengo Velasco, Ignacio and Melle Hernández, Alejandro (2013) On the pre-lambda-ring structure on the Grothendieck ring of stacks and the power structures over it. Bulletin of the London Mathematical Society, 45 (3). pp. 520-528. ISSN 0024-6093

Artal Bartolo, Enrique and Luengo Velasco, Ignacio and Melle Hernández, Alejandro (2000) On the topology of a generic fibre of a polynomial function. Communications in Algebra, 28 (4). pp. 1767-1787. ISSN 0092-7872

Melle Hernández, Alejandro and Gusein-Zade, Sabir Medgidovich and Luengo Velasco, Ignacio (1999) On the topology of germs of meromorphic functions. Firat Üniversitesi Fen ve Müh. Bilimleri Dergisi (Journal of Science and Engineering), 11 (3). pp. 121-132. ISSN 1308 2708

Melle Hernández, Alejandro and Gusein-Zade, Sabir Medgidovich and Luengo Velasco, Ignacio (1999) On the topology of germs of meromorphic functions and its applications. Algebra i Analiz, 11 (5). pp. 92-99. ISSN 0231-0852

Artal Bartolo, Enrique and Cassou-Noguès, Pierrette and Luengo Velasco, Ignacio and Melle Hernández, Alejandro (2011) On ν-quasi-ordinary power series: factorization, Newton trees and resultants. In Topology of algebraic varieties and singularities. Contemporary Mathematics (538). American Mathematical Society, Providence, pp. 321-343. ISBN 978-0-8218-4890-6

Melle Hernández, Alejandro and Gusein-Zade, Sabir Medgidovich and Luengo Velasco, Ignacio (1997) Partial resolutions and the zeta-function of a singularity. Commentarii Mathematici Helvetici , 72 (2). pp. 244-256. ISSN 1420-8946

Melle Hernández, Alejandro and Wall, Charles Terence Clegg (2001) Pencils of curves on smooth surfaces. Proceedings of the London Mathematical Society , 83 (2 ). 257-278 . ISSN 0024-6115

Gusein-Zade, Sabir Medgidovich and Luengo Velasco, Ignacio and Melle Hernández, Alejandro (2006) Power structure over the Grothendieck ring of varieties and generating series of Hilbert schemes of points. Michigan Mathematical Journal, 54 (2). pp. 353-359. ISSN 0026-2285

Melle Hernández, Alejandro and Artal Bartolo, Enrique and Cassou-Noguès, Pierrette and Luengo Velasco, Ignacio (2005) Quasi-Ordinary power series and their Zeta functions. Memoirs of the American Mathematical Society , 178 (841). VI-85. ISSN 1947-6221

Artal Bartolo, Enrique and Cassou-Noguès, Pierrette and Luengo Velasco, Ignacio and Melle Hernández, Alejandro (2013) Quasi-ordinary singularities and Newton trees. Moscow Mathematical Journal , 13 (3). pp. 365-398. ISSN 1609-3321

Melle Hernández, Alejandro and Desnier, M.C. (1999) Study on new FR silicone stabilizer for liquid CO2 technology. Cellular polymers, 18 (4). pp. 271-283. ISSN 0262-4893

Artal Bartolo, Enrique and Luengo Velasco, Ignacio and Melle Hernández, Alejandro (2006) Superisolated Surface Singularities. In Singularities and computer algebra. London Mathematical Society Lecture Note Series (324). Cambridge University Press, Cambridge, pp. 13-39. ISBN 9780521683098

Artal Bartolo, Enrique and Cassou-Noguès, Pierrette and Luengo Velasco, Ignacio and Melle Hernández, Alejandro (2002) The Denef-Loeser zeta function is not a topological invariant. Journal of the London Mathematical Society. Second Series, 65 (1). pp. 45-54. ISSN 0024-6107

Artal Bartolo, Enrique and Carmona Ruber, Jorge and Cogolludo Agustín , José Ignacio and Escario Gil, Mario and Fernández de Bobadilla de Olarzábal, Javier José and Luengo Velasco, Ignacio and Melle Hernández, Alejandro Topological and arithmetical properties of rational plane curves. In Contribuciones matemáticas: homenaje al profesor Enrique Outerelo Domínguez. Editorial Complutense, Madrid, pp. 223-242. ISBN 84-7491-767-0

Luengo Velasco, Ignacio and Melle Hernández, Alejandro and Gusein-Zade, Sabir Medgidovich (2000) Topology of meromorphic germs and its applications. St. Petersburg Mathematical Journal, 11 (5). pp. 775-780. ISSN 1061-0022

Melle Hernández, Alejandro (2002) Topología de singularidades de hipersuperficies : Número de Milnor e invariantes polares. [Thesis]

Melle Hernández, Alejandro and Gusein-Zade, Sabir Medgidovich and Luengo Velasco, Ignacio (1998) Zeta-functions for germs of meromorphic functions and Newton diagrams. Functional Analysis and its applications , 32 (2). 93 -99. ISSN 0016-2663

This list was generated on Wed Jul 30 03:09:52 2014 CEST.